MAUDE Adverse Event Report: ETHICON INC. PRLNE HERNIA SYSTEM MSH 7.5CM UNDERLAY; MESH, SURGICAL, POLYMERIC

ETHICON INC. PRLNE HERNIA SYSTEM MSH 7.5CM UNDERLAY; MESH, SURGICAL, POLYMERIC
Catalog Number PHSM1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.No further information available as reporter details have not been disclosed.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by a patient that they underwent a surgical procedure for an inguinal hernia on (b)(6) 2021 and mesh was used.Following mesh placement, the patient experienced ileo-inguinal pain.The patient experienced constant gene on full bladder and pain like stabbing sensation of heaviness at the level of the left testicle.The patient had pain on erections.Follow-up at the pain center with about 5 patches of quitenza, the last being in (b)(6) 2025.The pain was partly controlled, but for 1 month, the symptoms have returned with an intensity of 4 plus.Current state of the patient was reported as constant gene, pain with eva a 7 need for analgesic and a velsatis patch if severe pain.No further information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: g1.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h4, h6 a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.

Brand Name
PRLNE HERNIA SYSTEM MSH 7.5CM UNDERLAY
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
J-PAC
25 centre road
somersworth NH 03878
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24502187
Report Number2210968-2026-02220
Device Sequence Number16073821
Product Code FTL
UDI-Device Identifier10705031048997
UDI-Public(01)10705031048997(17)240630(10)33449J02
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K180829
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue NumberPHSM1
Device Lot Number33449J02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer02/23/2026
03/27/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/03/2026
04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale